# SDR P5CA9701813

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED I/B AFT END OF PYLON EXTERNAL SKIN AT FASTENER HOLE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 54-50-03.
